Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Vaka Takdimi Uluslararası 2019

2019 - AI - CASE REPORT - ENG - Neutropenic toxic epidermal necrolysis due to sulphonamide use.

Handan Bilen, Haticetül Kübra Sarı

Eurasian J Tox. Cilt 1 · Sayı 3 · ss. 117–120 · 01.11.2019

Özet

Toxic epidermal Necrolysis (TEN), which has high mortality and morbidity rates, often develops after medication. Clinically, at least 30% of the mucous membranes and skin are involved. Neutropenia is very rare in TEN cases and is directly related to mortality. We wanted to share a case diagnosed with TEN who developed neutropenia during follow-up and was discharged with full recovery with early diagnosis and effective treatment.

Key words: Cotrimoxazole, Toxic epidermal necrolysis, Neutropenia

Atıf için künye

Bilen, H., & Sarı, H. K. (2019). 2019 - AI - CASE REPORT - ENG - Neutropenic toxic epidermal necrolysis due to sulphonamide use. Eurasian J Tox., 1(3), 117–120. https://dergipark.org.tr/en/download/article-file/865640

BibTeX
@article{bilen2019-224376,
  author = {Bilen, Handan and Sarı, Haticetül Kübra},
  title = {2019 - AI - CASE REPORT - ENG - Neutropenic toxic epidermal necrolysis due to sulphonamide use.},
  journal = {Eurasian J Tox.},
  year = {2019},
  volume = {1},
  number = {3},
  pages = {117--120},
  issn = {2667-8675},
  url = {https://akademik.atauni.edu.tr/yayinlar/224376-2019-ai-case-report-eng-neutropenic-toxic-epidermal-necrolysis-due-to}
}